# SDR AALA202508180213

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 29,393 hours, 11,657 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M16593
- Condition: Unpacked
- Location: Zone 800
- Part time: 23,065 hours, 9,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE PACKING IS COMING LOOSE. REPLACED R1 DOOR SLIDE PER TASK CARD 26L00025011.
